# SDR FDEA200812185224

- Difficulty date: December 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK AT RBL 18 HAS EXFOLIATION FROM FR 19 TO FR 14B.  REMOVED SEAT TRACK IAW SRM 51-40-21, LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-44, P/N A538320202400 BATCH 0001549861.  INSTALLED SEAT TRACK IAW SRM 51-40-21.
